# SDR CALA0100257

- Difficulty date: March 27, 2001
- Submitted: March 29, 2001
- Operation: Air carrier
- Aircraft: N72822
- Make and model: Doug DC-9-82
- Aircraft serial: 49482
- Aircraft time: 46,688 hours, 22,015 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 6 INCH CRACK IN MAIN CABIN DOOR TORQUE BOX WEB TANG AT FS 200, LBL 54.  THE TORQUE BOX WEB TANG WAS REPAIRED IAW EA 9-5314-2-A0880 AND ECRA 5310-04121.
